Show simple item record

dc.contributor.authorMEZZETTI, Claudio
dc.contributor.authorCAILLAUD, Bernard
dc.date.accessioned2005-01-06T11:10:10Z
dc.date.available2005-01-06T11:10:10Z
dc.date.created2004
dc.date.issued2004
dc.identifier.citationJournal of Economic Theory, 2004, 117, 1, 78-95
dc.identifier.urihttp://hdl.handle.net/1814/2141
dc.language.isoen
dc.relation.ispartofJournal of Economic Theory
dc.titleEquilibrium Reserve Prices in Sequential Ascending Auctionsen
dc.typeArticle
dc.neeo.contributorMEZZETTI|Claudio|aut|
dc.neeo.contributorCAILLAUD|Bernard|aut|
dc.identifier.volume117
dc.identifier.startpage78
dc.identifier.endpage95


Files associated with this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record